# SDR CALA2019042200626

- Difficulty date: April 21, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N461UA
- Make and model: Airbus A320-232
- Aircraft serial: 1266
- Aircraft time: 62,415 hours, 24,806 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D53230347200
- Condition: Cracked
- Location: Frame 35
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROTO PROBE INSEPCTION SHOWS CRACK INDICATION AT FUSELAGE SKIN, FR35, STR30, LH SIDE, LOWER AFT HOLE INTERIM REPAIR PERFORMED PER PART 1 OF ECRA 5311-02126. DTA DIP INITIATED TO ACCOMPLISH A PERMANENT REPAIR ON OR BEFORE 10 OCT 1 9. PLANNING TO CONTACT ENGINEERING AFTER 10 AUG 19 BUT BEFORE 10 SEP 19 FOR PERMANENT REPAIR. NOTE TO PLANNING, THIS EC RA IS BEING EVALUATED FOR DAMAGE TOLERANCE UNDER 14CFR 26.43 AND WILL LIKELY BE MADE PERMANENT WITH REPEAT INSPECTIONS INTERIM REPAIR PERFORMED PER PART 1 OF ECRA 5311-02126. PART 2 INSPECTION AND PART 3 PERM REPAIR TO BE DETERMINED BY ENGINEERING. ACCOMPLISH A PERMANENT REPAIR ON OR BEFORE 10OCT2019.PLANNING TO CONTACT ENGINEERING AFTER 10AUG2019 BUT BEFORE 10SEP2019 FOR THE PERMANENT REPAIR.
